| Model Number |
173050G |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure, a specimen retrieval bag tore and the specimen (ovary and endocrine sac) fell into the patient cavity.The surgeon retrieved the specimen using another endoscope, and the device was exchanged to complete the case.The patient was reported to be alive with no injury, and no medical or surgical intervention was needed to prevent permanent impairment, no hospitalization was reported, and no additional operation was planned.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.